# SDR FDEA202307301334

- Difficulty date: July 30, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 93,650 hours, 22,661 cycles
- System (JASC): 5700 · Wing Structure
- Part: Doubler
- Part number: ARB28931
- Condition: Unknown
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT LEFT HAND WING FIXED LEADING EDGE BEADED   DOUBLER STATION XOS 657. EXISTING REPAIR AT LEFT HAND WING FIXED LEADING EDGE BEADED DOUBLER STATION XOS   657 EVALUATED AND FOUND REPAIRED IN ACCORDANCE WITH MD-11 SRM 57-40-02-2R REPAIR   15 FIGURE 203. EO # 1 -5100-7-5001 B7 PART 1, TITLE: STRUCTURES - REPAIR CATALOG - MD-11   REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
